Anti biotic Reduce of symptoms

Patient

Q: I had a surgical abortion today and was given azithromycin antibiotics, i was required to just take one dose, i have work tomorrow however and would really want to avoid the common side effect of diarrhea or nausea, do you have any suggest to reduce this or if it will happen at all.

Doctor

A:   Taking fewer antibiotics than prescribed not only puts you at a risk of infection due to reduced potency but also to that of developing resistance to the antibiotic. It is never a good idea to not complete the prescribed course of antibiotics.
I can understand the side effects maybe distressing to you. You could have discussed at options to combat these side effects with your doctor such as using probiotics, anti motility medicines or anti diarehoeals for the loose motions. It is better to treat the side effects rather than giving up altogether.
Discuss this with your doctor before you risk your health like this

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews